# SDR CALA2011122300823

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 43,601 hours, 15,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6878188105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BRACKET AT FRAME 400R STR 8 AND 9 CRACKED.  REPAIRED PER ECRA5310-05428, PARTIAL WORK ACCOMPLISHED BACK OF NR.
